# SDR YENA2025051900504

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 62,579 hours, 22,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1268, PBI-HPN. 'LEVEL 2 FUMES EVENT. OIL SMELL THE ENTIRE FLIGHT BUT WAS WORSE THE LAST 20 MINS OF THE FLIGHT; FOLLOWED INFO NOTICE 2017-T015L IDENTIFIED ODOR COMING FROM PACK 1 TO BE CAUSE. PLACED PACK 1 ON MEL. ODOR TYPE 5. A/C OK FOR SVC.'
